# SDR 95ZZZX2606

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N942MH
- Make and model: Robsin R22BETA
- Aircraft serial: 1942
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Condition: Extreme Wear
- Location: Lt Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CYCLIC CONTROL TUBE HAS LIMITED SPACE BETWEEN TUBE OD AND FUSELAGE.  DURING 100-HOUR INSPECTION, FOUND EXTREME WEAR IN CONTROL TUBE AT THIS POINT.  ACCESS TO THIS PORTION OF TUBE IS ONLY VISIBLE AFTER REMOVAL OF MAST PYLON FAIRING.  VISIBLE TRACES OF BLACK POWDER FLOWING ALONG THE SLIPSTREAM IN THIS AREA IS EVIDENCE OF CONTACT AND SUBSEQUENT WEAR.
